О граничном поведении открытых дискретных отображений с неограниченной характеристикой.

Севостьянов, Е. А. (2012) О граничном поведении открытых дискретных отображений с неограниченной характеристикой. Український математичний журнал, 64 (6). pp. 855-859. ISSN 1027-3190

[img]
Preview
Text
Download (243kB) | Preview

Abstract

Оновной целью является распространение одного утверждения на более широкий класс отображений.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 10 Oct 2014 08:36
Last Modified: 15 Aug 2015 08:41
URI: http://eprints.zu.edu.ua/id/eprint/13008

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics